
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
Data-driven modeling with fuzzy sets and manifolds
Irina Perfilieva
International Journal of Approximate Reasoning (2022) Vol. 149, pp. 178-191
Closed Access | Times Cited: 4
Irina Perfilieva
International Journal of Approximate Reasoning (2022) Vol. 149, pp. 178-191
Closed Access | Times Cited: 4
Showing 4 citing articles:
The Suitability of Upper Boundary Algebra for Solving Partial Fuzzy Relational Equations
Nhung Cao, Martin Štěpnička
Lecture notes in networks and systems (2025), pp. 254-265
Closed Access
Nhung Cao, Martin Štěpnička
Lecture notes in networks and systems (2025), pp. 254-265
Closed Access
Power Aggregation Operators of Interval-Valued Atanassov-Intuitionistic Fuzzy Sets Based on Aczel–Alsina t-Norm and t-Conorm and Their Applications in Decision Making
Xinming Shi, Zeeshan Ali, Tahir Mahmood, et al.
International Journal of Computational Intelligence Systems (2023) Vol. 16, Iss. 1
Open Access | Times Cited: 13
Xinming Shi, Zeeshan Ali, Tahir Mahmood, et al.
International Journal of Computational Intelligence Systems (2023) Vol. 16, Iss. 1
Open Access | Times Cited: 13
APPLICATION OF FUZZY METRIC ON MANIFOLDS
Mohammad Hamidi, M. M. Yousefian Arani
Facta Universitatis Series Mathematics and Informatics (2022), pp. 467-467
Open Access | Times Cited: 1
Mohammad Hamidi, M. M. Yousefian Arani
Facta Universitatis Series Mathematics and Informatics (2022), pp. 467-467
Open Access | Times Cited: 1
F-transform Utility in the Operational-Matrix Approach to the Volterra Integral Equation
Irina Perfilieva, Shokrollah Ziari, Rahele Nuraei, et al.
Fuzzy Sets and Systems (2023) Vol. 475, pp. 108764-108764
Closed Access
Irina Perfilieva, Shokrollah Ziari, Rahele Nuraei, et al.
Fuzzy Sets and Systems (2023) Vol. 475, pp. 108764-108764
Closed Access